# SDR COEA2018032125811

- Difficulty date: March 21, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N811HC
- Make and model: Aerosp ATR-72-201
- Aircraft serial: 227
- Aircraft time: 27,476 hours, 29,208 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Truss
- Part number: S53578302200
- Part serial: NA
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG TRUSS SHEAR MEMBER FORWARD SUPPORT TRUSS HAD CORROSION AROUND AFT SIDE OF FITTING ATTACH HOLE.  REPAIRED IAW SRM 535730-300-801-A01.
